# SDR SWAA2021021745766

- Difficulty date: January 29, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 43,672 hours, 22,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ACCESS PANEL 521ZB AFT O/B CORNER CRACKED.  REPAIRED AT PANEL  521ZB; LT WING; AS PER 737-700 SRM 51-70-06-2R-6. MATERIAL USED PO 1150387 AND PO 1700692.  PAINTED B737-700 AMM 51-21-99-300-802.
